MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER; ZOOM REPERFUSION CATHETER

IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER; ZOOM REPERFUSION CATHETER
Model Number ICRC071137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoom 71 was returned with separated distal and proximal catheter segments held together by a strand of catheter shaft material.Device investigation noted damage which suggests an axial force was applied during the procedure, resulting in stretching of shaft materials prior to the device breaking.It was also noted the distal segment had a crushed distal tip.The manufacturing records for the zoom 71 were reviewed and demonstrated that the product met all the design and manufacturing specifications.The zoom 71 shaft break occurred outside the patient when attempting to remove it from the zoom support catheter post use.The root cause of the observed damage on the zoom 71 causing the difficulty in removing it from the zoom support could not be determined from the device investigation leading to the shaft break.
 
Event or Problem Description
A zoom 71 was utilized to treat an occlusion at the m1 segment.Initial angiogram appears to show some narrowing in the internal carotid artery (cause unknown).The patient had no stenosis or significant calcifications; however, the anatomy was tortuous with a bovine arch and 90°angle just above the carotid bulb.Access obtained with zoom 88 support which was parked low in the internal carotid artery (ica).Zoom 71 was delivered over a third-party micro catheter and third-party guidewire to the m1 clot through the zoom 88 support with no resistance.Aspiration was performed with the zoom 71.While retracting the zoom 71 into the zoom 88 support, the physician felt resistance.He stopped and removed the zoom 71 and zoom 88 supports as a system from the patient.Outside the patient the doctor attempted to pull with force to remove the zoom 71 from the zoom 88 support.The zoom 71 broke outside of the patient approximately 10cm from the distal tip.No kinks or damage were observed on the access catheter, guidewire, or microcatheter.The case was completed with a third-party aspiration catheter and stent.There was no patient sequelae reported.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key21861325
Report Number3014590708-2025-00008
Device Sequence Number20016662
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public(01)00812212030450(17)271202(10)F2433201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2433201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date04/17/2025
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNCHRO SELECT WIRE; TREVO TRACK 21; ZOOM 88 SUPPORT
Patient SexUnknown